Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 640856, 6 pages
http://dx.doi.org/10.1155/2014/640856
Research Article

Initial Coefficients of Biunivalent Functions

1School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Penang, Malaysia
2Department of Mathematics, University of Delhi, Delhi 110 007, India

Received 24 January 2014; Accepted 12 March 2014; Published 8 April 2014

Academic Editor: Om P. Ahuja

Copyright © 2014 See Keong Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

See Keong Lee, V. Ravichandran, and Shamani Supramaniam, “Initial Coefficients of Biunivalent Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 640856, 6 pages, 2014. doi:10.1155/2014/640856